Medication Update

Posted by miss m on Tuesday, July 12, 2011 @ 3:00pm in General Blather, Hysterectomy, Sickness and Health Issues |

First, let me start by updating on my current meds for those who may have missed something along the way.

Lupron – This is the shot I had in the doctor’s office most recently July 7th. I had a one-month shot on June 7th and then three-month shot second. This is the medication that puts me into temporary menopause and starves my body (and tumors) of estrogen. Like a natural menopause, the Lupron comes with all the “fun” side effects plus some scary ones unique to the medication. I’ve definitely noticed bad mood swings and a tendency to cry for no reason on it. Sucks.

Femhrt (0.5 mg/2.5 mcg) – This is an add-back hormone (norethindrone acetate/ethinyl) to counter the side effects of the Lupron-induced menopause. It’s actually the same two ingredients that used to be in my birth control pill but a much smaller dose. It has helped offset my hot flashes which is a relief!

Mobic (Meloxicam 15mg 1x/day) – This is a NSAID that I take to help with the pain from the fibroids. It can cause stomach bleeding and ulcers.

Pepcid – I take this with the Mobic to help prevent damage to my stomach.

Labetalol (100mg 2x/day) – I started this last Friday because I’m having problems with high blood pressure for the first time in my life. It’s normally low but it’s been high since this all started and my OB/GYN doesn’t want me to have a stroke.

This is a TON of pills for me. I know it’s not a lot compared to what some people take but I have pretty much only ever just taken my birth control pill. (Which, ironically, I’m not on anymore!)

Still experiencing the EXTREME fatigue from the blood pressure medication. Also shortness of breath and complete lack of stamina. I meet with the doctor again on Friday so I hope it’s better by then.

My blood pressure readings have been all over the place too. I’m just using one of the automated machines at the store (which hurts!!) and I don’t know if I feel like it’s helping enough to make the side effects worth it. But I’m afraid of taking something even STRONGER which would come with even worse side effects then I’m already (barely) dealing with.
Saturday – 128/80
Sunday – 135/83
Monday – 141/90 (though in my defense, I took it after walking through the whole store AND while carrying a very heavy bag.)

Still though, things don’t seem to be improving the way I’d hoped. Not sure what to make of it so far honestly. Nor what we do next.

Copyright © 1969-2021 Given Eyes To See All rights reserved.
This site is using the Desk Mess Mirrored theme, v2.2.3, from BuyNowShop.com.